Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The coefficients of the lemniscate function

Author: L. Carlitz
Journal: Math. Comp. 16 (1962), 475-478
MSC: Primary 33.19; Secondary 10.20
Corrigendum: Math. Comp. 17 (1963), 215-215.
MathSciNet review: 0152678
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.19, 10.20

Retrieve articles in all journals with MSC: 33.19, 10.20

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society